# SDR R61A201709070713

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 33,907 hours, 20,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: 17091919001
- Condition: Corroded
- Location: Shear Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A HEAVY CHECK, FOUND THE AFT GALLEY FWD BUSHING ON THE RT SHEAR PANEL UPPER SURFACE HAS MINOR CORROSION AT FRAMES 87 - 88.   REMOVED AND REPLACED AFT GALLEY FWD BUSHING IAW SRM 51-10-03, 53-23-10, 51-42-02, 51-43-10, AND 51-42-01.
